Femara side effects?

Highlighted
Occasional Contributor

Femara side effects?

Hi, I have had my chemo, radiation etc but it's not until I started on meds - aromasin, then arimidex, and now femara that I seem to have days when I cry on & off all day for no reason. Has anyone else experienced this problem at all? & any suggestions on what I can do to help myself. 

Thanks 

Reply
0 Kudos
2 REPLIES 2
Cancer Council Team

Re: Femara side effects?

Hi @Becca134, how are you doing today?

 

There are a few threads about femara that might be worth checking out. 

 

There's a little bit about some side effects here on our website - letrozole is the main active ingredient - that might give you some insight.  And NPS also has some great information I'd recommend you read.

 

Has anyone else had experience of side effects on Femara or letrozole? 

Reply
0 Kudos
DYB
Occasional Contributor

Re: Femara side effects?

Hi, 

I had a lot of trouble with pain and fatigue initially which have eased considerably now 18 months later with exercise. I was more prone to tears initially but assumed it was due to the shock of it all and the ongoing pain. Sorry that is probably not much help. I do enjoy my walking group and fine any excuse for exercise. Much easier now that the fatigue has lifted.

Dy

Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.